MAUDE Adverse Event Report: ETHICON INC. PROCEED*SURG MESH/MULTI LYR; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROCEED*SURG MESH/MULTI LYR; MESH, SURGICAL, POLYMERIC
Catalog Number PCDW1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cellulitis (1768); Pain (1994); Seroma (2069); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent hernia repair surgery on (b)(6) 2011 and mesh was implanted.It was reported that the patient underwent removal surgery on (b)(6) 2012.It was reported that the patient experienced severe pain, nausea, diarrhea, chills, inflammation, loss of appetite and extreme weight loss.It was reported that the patient underwent revision on (b)(6) 2012.It was reported that the patient experienced cellulitis, redness, warmth, and pain at her panniculectomy site, elevated white blood cell count and demonstrated a seroma.Revealed serosanguineous fluid.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 8/28/2024.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H6: appropriate term / code not available (e2402) utilized to capture redness, warmth, elevated white blood cell, and serosanguineous fluid.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.(b)(4) submitted for adverse event which occurred on 4/25/2012.(b)(4) submitted for adverse event which occurred on 4/17/2012.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-CORNELIA
655 ethicon circle
cornelia GA 30531
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20086038
Report Number2210968-2024-09035
Device Sequence Number20732653
Product Code FTL
UDI-Device Identifier10705031047792
UDI-Public(01)10705031047792
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K060713
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPCDW1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2024
Initial Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexFemale
Patient Weight115 KG